# SDR AALA202202012934

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 16,980 hours, 6,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING AT FR 67 AND S23R. REPLACED SHAPE FITTING PER SRM 51-72-11.
